MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC K FILE: 010 25MM LEXICON STERILIZED; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC K FILE: 010 25MM LEXICON STERILIZED; FILE, PULP CANAL, ENDODONTIC
Catalog Number KFS01025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that k file: 010 25mm lexicon sterilized file broke during use.The broken part could not be retrieved and was incorporated into the filling.No injury.Case 1 of 3.

Brand Name
K FILE: 010 25MM LEXICON STERILIZED
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19359574
Report Number2320721-2024-00029
Device Sequence Number19775526
Product Code EKS
UDI-Device IdentifierD716KFS010251
UDI-PublicD716KFS010251
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKFS01025
Device Lot Number439929
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/20/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown